# SDR TWRA0021

- Difficulty date: March 23, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: A350
- Condition: Shorted
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND STRONG SMELL OF BURNING ELECTRICAL WIRES IN COCKPIT.  DURING DESCENT, THE LANDING LIGHT SWITCHES ACTIVATED.  FOUND RIGHT OUTBOARD LANDING LIGHT SWITCH SHORTED.  REPLACED SWITCH, OPERATIONAL CHECK NORMAL.  (M)
